Florin Avram
Florin Avram
Professor of Probability and Statistics, University of Pau
Potvrđena adresa e-pošte na - Početna stranica
Russian and American put options under exponential phase-type Lévy models
S Asmussen, F Avram, MR Pistorius
Stochastic Processes and their Applications 109 (1), 79-111, 2004
On the optimal dividend problem for a spectrally negative Lévy process
F Avram, Z Palmowski, MR Pistorius
Exit problems for spectrally negative Lévy processes and applications to (Canadized) Russian options
F Avram, AE Kyprianou, MR Pistorius
The Annals of Applied Probability 14 (1), 215-238, 2004
On bilinear forms in Gaussian random variables and Toeplitz matrices
F Avram
Probability Theory and Related Fields 79 (1), 37-45, 1988
Noncentral limit theorems and Appell polynomials
F Avram, MS Taqqu
The Annals of Probability, 767-775, 1987
Erlangian approximations for finite-horizon ruin probabilities
S Asmussen, F Avram, M Usabel
ASTIN Bulletin: The Journal of the IAA 32 (2), 267-281, 2002
Weak Convergence of Sums of Moving Averages in the -Stable Domain of Attraction
F Avram, MS Taqqu
The Annals of Probability 20 (1), 483-503, 1992
Fluid models of sequencing problems in open queueing networks; an optimal control approach
F Avram, D Bertsimas, M Ricard
Institute for Mathematics and its Applications 71, 199, 1995
On central limit theorems in geometrical probability
F Avram, D Bertsimas
The Annals of Applied Probability 3 (4), 1033-1046, 1993
A two-dimensional ruin problem on the positive quadrant
F Avram, Z Palmowski, M Pistorius
Insurance: Mathematics and Economics 42 (1), 227-234, 2008
The minimum spanning tree constant in geometrical probability and under the independent model: a unified approach
F Avram, D Bertsimas
The Annals of Applied Probability, 113-130, 1992
Exit problem of a two-dimensional risk process from the quadrant: exact and asymptotic results
F Avram, Z Palmowski, MR Pistorius
Phase-type approximations to finite-time ruin probabilities in the Sparre-Andersen and stationary renewal risk models
DA Stanford, F Avram, AL Badescu, L Breuer, ADS Soares, G Latouche
ASTIN Bulletin: The Journal of the IAA 35 (1), 131-144, 2005
On Gerber–Shiu functions and optimal dividend distribution for a Lévy risk process in the presence of a penalty function
F Avram, Z Palmowski, MR Pistorius
On the valuation of constant barrier options under spectrally one-sided exponential Lévy models and Carr's approximation for American puts
F Avram, T Chan, M Usabel
Stochastic Processes and their applications 100 (1-2), 75-107, 2002
Weak convergence of moving averages with infinite variance
F Avram, MS Taqqu
Dependence in Probability and Statistics: A Survey of Recent Results, 399-415, 1986
On a Szegö type limit theorem, the Hölder-Young-Brascamp-Lieb inequality, and the asymptotic theory of integrals and quadratic forms of stationary fields
F Avram, N Leonenko, L Sakhno
ESAIM: Probability and Statistics 14, 210-255, 2010
Explicit solutions for variational problems in the quadrant
F Avram, JG Dai, JJ Hasenbein
Queueing Systems 37, 259-289, 2001
Ruin probabilities and deficit for the renewal risk model with phase-type interarrival times
F Avram, M Usabel
ASTIN Bulletin: The Journal of the IAA 34 (2), 315-332, 2004
Weak convergence of the variations, iterated integrals and Doléans-Dade exponentials of sequences of semimartingales
F Avram
The Annals of Probability, 246-250, 1988
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20